# SDR SWIA2020072151350

- Difficulty date: June 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 600103891
- Condition: Cracked
- Location: Ws 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*BATT RIB CAP IN L/H WHEEL WELL AT WS 48 IS CRACKED.  REPLACED LH BATT RIB CAP ANGLE IAW SRM AND DWG.
